# SDR AU980927

- Difficulty date: July 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402B
- Engine: Cont TSIO520E
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT ENGINE CRANKCASE CRACKED IN AREA OF NR 1 CYLINDER MOUNT PAD.  CRACK LENGTH 50.8MM (2 INCHES).
